# SDR SCNA20130603102

- Difficulty date: May 29, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 38,626 hours, 22,393 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LWR SKIN HAS 1.5" CRACK AT STAB STA 129.5 LOCATED 17" AFT OF FWD SPAR.  CRACK ENDS MARKED BY HFEC.  REMOVED L/E OF LEFT STAB. CUTOUT DAMAGED SKIN AND INSTALLED REPAIR DOUBLER.  INSTALLED LEFT STAB L/E.
